Alert archive / Florida / Gale Warnings in 2020

Gale Warning 2, NWS Tampa Bay, FL

November 8, 2020

NWS Tampa Bay, FL issued this gale warning at Nov 8, 2020, 4:31 AM EST. It took effect at Nov 9, 2020, 1:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2020, 4:31 AM EST (09:31 UTC)
In effect from
Nov 9, 2020, 1:00 AM EST
Expired
Nov 9, 2020, 7:00 PM EST
In force
18 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

930 
WHUS72 KTBW 080931
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
431 AM EST Sun Nov 8 2020

GMZ870-100000-
/O.UPG.KTBW.SC.Y.0043.000000T0000Z-201110T1200Z/
/O.NEW.KTBW.GL.W.0002.201109T0600Z-201110T0000Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
431 AM EST Sun Nov 8 2020

...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST MONDAY...

* WHAT...Small Craft Advisory conditions now until tonight with
  northeast winds around 20 kt. By tonight, they will build to
  around 25 kt with gusts around 35 kt and seas 5 to 8 feet 
  expected.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...From 1 AM to 7 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ853-873-100000-
/O.UPG.KTBW.TR.A.1029.000000T0000Z-000000T0000Z/
/O.EXA.KTBW.TR.W.1029.000000T0000Z-000000T0000Z/
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
431 AM EST Sun Nov 8 2020

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...Northeast winds 25-30 knots with gusts around 25 knots
  and seas 4-8 feet... Becoming southeast winds 35 to 45 kt with
  gusts up to 60 kt and seas building to 12 to 20 feet.

* WHERE...Coastal waters from Englewood to Tarpon Springs FL out 
  20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM.

* WHEN...Tropical Storm force winds possible from Begins early 
  Monday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ836-856-876-100000-
/O.CON.KTBW.TR.W.1029.000000T0000Z-000000T0000Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
431 AM EST Sun Nov 8 2020

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...Northeast winds 35 to 40 knots with gusts up to 50 knots
  and seas 5 to 10 feet... Becoming southeast 30 to 40 kt with
  gusts up to 55 kt and seas building to 10 to 17 feet.

* WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 
  NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM 
  and Charlotte Harbor and Pine Island Sound.

* WHEN...Tropical Storm force winds possible from Begins early 
  Monday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ830-850-100000-
/O.EXT.KTBW.SC.Y.0043.000000T0000Z-201110T0000Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
431 AM EST Sun Nov 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM and Tampa Bay waters.

* WHEN...Until 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
199 
WHUS72 KTBW 090937
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
437 AM EST Mon Nov 9 2020

GMZ836-853-856-873-876-110800-
/O.CON.KTBW.TR.W.1029.000000T0000Z-000000T0000Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
437 AM EST Mon Nov 9 2020

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...Southeast winds 30 to 40 kt with gusts up to 70 kt and 
  seas 12 to 17 feet.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM, Waters from Bonita Beach to Englewood FL out 20 to 60 
  NM, Coastal waters from Englewood to Tarpon Springs FL out 20 
  NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM 
  and Charlotte Harbor and Pine Island Sound.

* WHEN...Tropical Storm force winds possible until Friday 
  evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ870-101400-
/O.CON.KTBW.GL.W.0002.000000T0000Z-201110T0000Z/
/O.NEW.KTBW.SC.Y.0044.201110T0000Z-201110T1400Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
437 AM EST Mon Nov 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST TUESDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with 
  gusts up to 35 kt and seas 4 to 6 feet. For the Small Craft 
  Advisory, east winds 20 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet expected.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 9 AM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ830-850-100000-
/O.CON.KTBW.SC.Y.0043.000000T0000Z-201110T0000Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
437 AM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 45 kt.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM and Tampa Bay waters.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
510 
WHUS72 KTBW 091525
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
1025 AM EST Mon Nov 9 2020

GMZ873-876-101400-
/O.CAN.KTBW.TR.W.1029.000000T0000Z-000000T0000Z/
/O.EXA.KTBW.GL.W.0002.000000T0000Z-201110T0000Z/
/O.EXA.KTBW.SC.Y.0044.201110T0000Z-201110T1400Z/
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
1025 AM EST Mon Nov 9 2020

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST TUESDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...For the Gale Warning, northeast winds 25 to 30 kt with
  gusts up to 45 kt and seas 8 to 12 feet. For the Small Craft
  Advisory, east winds 20 to 25 kt with gusts up to 30 kt and seas
  6 to 10 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 9 AM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ836-853-856-101400-
/O.CAN.KTBW.TR.W.1029.000000T0000Z-000000T0000Z/
/O.EXB.KTBW.SC.Y.0044.201109T1525Z-201110T1400Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
1025 AM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, east winds around 20 kt
  with gusts up to 30 kt and seas 5 to 8 feet expected.

* WHERE...Charlotte Harbor and Pine Island Sound, Coastal waters 
  from Englewood to Tarpon Springs FL out 20 NM and Coastal 
  waters from Bonita Beach to Englewood FL out 20 NM.

* WHEN...Until 9 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ870-101400-
/O.CON.KTBW.GL.W.0002.000000T0000Z-201110T0000Z/
/O.CON.KTBW.SC.Y.0044.201110T0000Z-201110T1400Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
1025 AM EST Mon Nov 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 9 AM EST TUESDAY...

* WHAT...For the Gale Warning, northeast winds around 25 kt with
  gusts up to 35 kt and seas 6 to 8 feet. For the Small Craft
  Advisory, east winds 20 to 25 kt with gusts up to 30 kt and seas
  5 to 7 feet expected.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 9 AM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ830-850-101400-
/O.EXT.KTBW.SC.Y.0043.000000T0000Z-201110T1400Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
1025 AM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST TUESDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM and Tampa Bay waters.

* WHEN...Until 9 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
407 
WHUS72 KTBW 092253
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
553 PM EST Mon Nov 9 2020

GMZ836-100000-
/O.CAN.KTBW.SC.Y.0044.000000T0000Z-201110T1400Z/
Charlotte Harbor and Pine Island Sound-
553 PM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished to less than 20 knots, but small craft 
should still exercise caution into Tuesday morning.

$$

GMZ830-100000-
/O.CAN.KTBW.SC.Y.0043.000000T0000Z-201110T1400Z/
Tampa Bay waters-
553 PM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished to less than 20 knots, but small craft 
should still exercise caution into Tuesday morning.

$$

GMZ870-101400-
/O.CON.KTBW.GL.W.0002.000000T0000Z-201110T0000Z/
/O.CON.KTBW.SC.Y.0044.201110T0000Z-201110T1400Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
553 PM EST Mon Nov 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

* WHAT...For the Gale Warning, northeast winds around 25 kt with
  gusts up to 35 kt and seas 6 to 8 feet. For the Small Craft
  Advisory, east winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 9 AM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ873-876-101600-
/O.CON.KTBW.GL.W.0002.000000T0000Z-201110T0000Z/
/O.EXT.KTBW.SC.Y.0044.201110T0000Z-201111T0900Z/
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
553 PM EST Mon Nov 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WHAT...For the Gale Warning, northeast winds 25 to 30 kt with
  gusts up to 40 kt and seas 8 to 12 feet. For the Small Craft 
  Advisory, east winds 20 to 25 kt with gusts up to 30 kt and seas
  6 to 10 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, until 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ853-856-101400-
/O.CON.KTBW.SC.Y.0044.000000T0000Z-201110T1400Z/
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
553 PM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

* WHAT...East winds around 20 knots.

* WHERE...Charlotte Harbor and Pine Island Sound, Coastal waters 
  from Englewood to Tarpon Springs FL out 20 NM and Coastal 
  waters from Bonita Beach to Englewood FL out 20 NM.

* WHEN...Until 9 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ850-101400-
/O.CON.KTBW.SC.Y.0043.000000T0000Z-201110T1400Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
553 PM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...

* WHAT...East winds around 20 knots.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM and Tampa Bay waters.

* WHEN...Until 9 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this gale warning went out at Nov 7, 8:20 PM EST, 8 hours 11 minutes earlier.

Area forecast discussion, Nov 7, 8:20 PM EST, 8 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
820 PM EST Sat Nov 7 2020

.UPDATE...
Moisture continues to slowly increase across the region with
scattered showers moving across areas south of Interstate 4 this
evening. This will persist for the next few days with more
numerous showers and a few thunderstorms spreading north as Eta
moves toward south Florida and then somewhere in the eastern Gulf
of Mexico. The strength of the winds and how much rain we see is
highly dependent on how far off the coast Eta ends up being, but
either way it looks like a squally weather pattern with off and
on rain through much of the week.

&&

.AVIATION...
Isolated to scattered showers tonight will become more numerous on
Sunday and could cause MVFR/local IFR conditions. Otherwise,
mainly VFR conditions are expected with gusty east to northeast
winds at 10 to 15 knots tonight increasing to 15 to 25 knots
during Sunday.

&&

.Prev Discussion... /issued 256 PM EST Sat Nov 7 2020/

SHORT TERM (THIS AFTN-MON)... Gusty showers will continue to move
across our area as tropical moisture from Tropical Storm Eta
slides into most of the Peninsula. A pocket of dry air will linger
over northern and central Florida limiting the amount of
precipitation north of the I-4 corridor. Showers activity will
decrease somewhat overnight in most locations, but some light
showers will be possible across southern counties. Moreover, a
Small Craft Advisory remains in effect as poor marine conditions
prevail.

By early on Sunday, ample moisture will flow into the area as
ahead of Tropical Storm Eta bringing light steady rain for the
start of your day. Winds and rainfall activity will gradually
increase throughout the day, especially across Lee and Charlotte
counties, where a Tropical Storm Watch remains in effect. Eta will
be interacting with an upper level trough moving into the Gulf of
Mexico making this system sort of a hybrid of tropical/subtropical.
This will more likely expand the impacts from Eta well beyond the
center. Additionally, this is contributing to the amount of
uncertainty to the forecast especially the track and intensity.
However, the public should not focus on the track as heavy rainfall
and tropical storm force winds will be possible as the system
moves near our area.

Additional watches might be needed later this weekend and into
Monday as Eta is forecast to move across the south Florida and
move into the Gulf of Mexico during this time.

LONG TERM (TUE-FRI)...
Tropical Storm Eta should move into the Gulf and linger through
most of next week bringing additional rain and gusty winds. Beyond
Wednesday, uncertainty greatly increases as models continue to
divert.

MARINE...
High pressure along the eastern seaboard combined with Tropical
Depression Eta over the northwest Caribbean Sea will keep the
breezy northeast to east winds over the Gulf waters into the
weekend with hazardous marine conditions possible. Late Sunday and
into next week deteriorating marine conditions are expected with
increasing winds and seas as Tropical Storm Eta moves into the
southeastern Gulf of Mexico. Mariners should continue to closely
monitor the progress of Eta and see additional information and the
latest advisories being issued by the National Hurricane Center
in Miami.

FIRE WEATHER...
Very moist and gusty conditions will prevail through most fire
districts, except northern areas as a pocket of dry air lingers
over those areas through early tomorrow. Tropical Storm Eta will
bring heavy rainfall and gusty winds through much of next week.

&&

.Preliminary Point Temps/PoPs...
TPA  74  84  74  84 /  20  40  50  60
FMY  73  80  73  82 /  40  90  70  70
GIF  73  83  74  82 /  30  70  60  70
SRQ  74  84  74  84 /  20  50  50  60
BKV  71  83  72  82 /  20  40  50  60
SPG  74  82  74  81 /  20  40  50  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Watch for Coastal Charlotte-Coastal Lee-Inland
     Charlotte-Inland Lee.

Gulf waters...Small Craft Advisory until 7 AM EST Tuesday for
     Coastal waters from Bonita Beach to Englewood FL out 20 NM-
     Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
     Coastal waters from Tarpon Springs to Suwannee River FL out
     20 NM-Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
     Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
     Waters from Tarpon Springs to Suwannee River FL out 20 to
     60 NM.

     Tropical Storm Watch for Charlotte Harbor and Pine Island Sound-
     Coastal waters from Bonita Beach to Englewood FL out 20 NM-
     Waters from Bonita Beach to Englewood FL out 20 to 60 NM.

&&

UPDATE/AVIATION...Close
PREV DISCUSSION...Delerme
UPPER AIR...Hurt
DECISION SUPPORT...Flannery
Hazardous weather outlook, Nov 7, 4:52 AM EST, 23 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
452 AM EST Sat Nov 7 2020

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-072200-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
452 AM EST Sat Nov 7 2020

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...HIGH WIND IMPACT...
Breezy winds with gusts to 25 to 30 MPH will be possible today.
These strong winds may blow around any unsecured outdoor objects.
High profile vehicles should use extra caution especially if
traveling over bridges or high overpasses.

...MARINE IMPACTS...
Wind speeds of 20 to 25 knots with higher gusts will create
hazardous boating conditions for small craft operators offshore
today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

...FLOOD IMPACT...
Bands of showers and thunderstorms will bring locally heavy
rainfall Sunday through at least mid week. Localized flooding of
low lying and poor drainage areas, as well as the ponding of
water on roadways will be possible by as early as Monday.
Motorists should exercise caution.

...HIGH WIND IMPACT...
Gusty winds will continue to be possible each day through at least
Wednesday as Tropical Depression Eta strengthens and approaches
the region.

...RIP CURRENT IMPACT...
Strong winds and and onshore swell from Eta will create a high
risk of rip currents along area beaches Tuesday through late in
the week.

...MARINE IMPACTS...
Winds and seas will continue to build through the first half of
next week as Tropical Depression Eta strengthens and approaches
the area. Extreme wave heights are expected. Mariners should
monitor the forecast closely for the latest information on Eta.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Fleming

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 10:13 PM ESTTropical Storm WarningTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more4 days
Nov 7, 11:12 PM ESTFlood WatchTBWCharlotte, Lee39 hr

Nearby

Gale Warnings in Florida, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.